# SDR SWIA201024687

- Difficulty date: August 9, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 19,228 hours, 16,443 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HARD TO OPEN FROM OUTSIDE.  (FLT 6893)  CLEANED DEBRIS AND LUBED OUTER HANDLE AND SPRINGS.
